| Catalog Number |
TSX31B10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Swelling/ Edema (4577)
| Date of Event |
11/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A1 patient identifier: (b)(6).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
Per indicated: placed implant in sinus graft and it got infected.Symptoms as a result of the event: infection, abscess, inflammation.Surgical/medical intervention required for permanent damage: implant removed.Additional appointment required: yes, to place new implant.Was the procedure completed using another implant or another device? no.Site grafted: allograft (b)(6) 2024.Bone density type: unknown.